# SDR FDEA201007282707

- Difficulty date: July 28, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827153
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STATION 620, LBL 25-45.  CUT OUT DAMAGED AREA DIMS 2 3/8" X 1". FABRICATED 2 EACH ANGLES USING 7075-O .090   DIMS 15 3/4" X 2 1/2" AND 10 3/8" X 2 3/8", HEAT TREATED ANGLES TO T6 CONDITION IAW ER 2-37153-801 REV A.  FABRICATED FILLER USING 7075T-6 .125 DIMS 2 3/8" X 1" AND   INSTALLED ALL REPAIR PARTS IAW SRM 53-10-8.
